# SDR DALA2025040802744

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 12,098 hours, 5,643 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 RACK TOOTH (1 EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING REQUIRED BEFORE FURTHER FLIGHT. C/W ERA 621466-14AD REV B AND PRI 621466-14AD REV 0 MATCHES. (LP# 0892326)
